# SDR FDEA202211302856

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 77,416 hours, 28,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: R14 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE LIGHT DOES NOT EXTINGUISH WHEN DISARMING  DOOR.  ACCOMPLISHED GIRT BAR ESCAPE SLIDE ARM & DISARMED OPERATION IAW AMM 25-66-00-10 & 25-66-01-4.  ALL INDICATIONS OPS CHECKED NORMAL.  ORIG SUB DATE:  11/30/2022
